CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
On the global approximate controllability in small time of semiclassical 1-D Schrodinger equations between two states with positive quantum densities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2023, 卷号: 345, 页码: 1-44
Authors:  Coron, Jean-Michel;  Xiang, Shengquan;  Zhang, Ping
Favorite  |  View/Download:68/0  |  Submit date:2023/02/07
Semiclassical Schr?dinger equation  Quantum density  Quantum momentum  Controllability  Semiclassical limit  
Wigner function, Wigner-Yanase skew information, and parity asymmetry 期刊论文
PHYSICS LETTERS A, 2021, 卷号: 395, 页码: 11
Authors:  Zhang, Yue;  Luo, Shunlong
Favorite  |  View/Download:124/0  |  Submit date:2021/04/26
Wigner function  Parity operator  Wigner-Yanase skew information  Parity asymmetry  
Confined variational calculation of o-Ps-He scattering properties 期刊论文
PHYSICAL REVIEW A, 2020, 卷号: 101, 期号: 4, 页码: 6
Authors:  Wu, M-S;  Zhang, J-Y;  Gao, X.;  Qian, Y.;  Xie, H-H;  Varga, K.;  Yan, Z-C;  Schwingenschlog, U.
Favorite  |  View/Download:126/0  |  Submit date:2020/05/24
From De Sitter Special Relativity and Snyder's Model to Complete Yang Model 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2010, 卷号: 54, 期号: 5, 页码: 819-824
Authors:  Yu Yue;  Wu Hong-Tu;  Guo Han-Ying
Favorite  |  View/Download:87/0  |  Submit date:2018/07/30
principle of relativity  de Sitter special relativity  Snyder's model  complete Yang model  
Sagnac interferometry as a probe to the commutation relation of a macroscopic quantum mirror 期刊论文
PHYSICAL REVIEW A, 2010, 卷号: 82, 期号: 3, 页码: 5
Authors:  Yang, Ran;  Gong, Xuefei;  Pei, Shouyong;  Luo, Ziren;  Lau, Y. K.
Favorite  |  View/Download:132/0  |  Submit date:2018/07/30
On a quasi-local mass 期刊论文
CLASSICAL AND QUANTUM GRAVITY, 2009, 卷号: 26, 期号: 24, 页码: 9
Authors:  Zhang, Xiao
Favorite  |  View/Download:88/0  |  Submit date:2018/07/30
On the blowing up of solutions to quantum hydrodynamic models on bounded domains 期刊论文
MONATSHEFTE FUR MATHEMATIK, 2009, 卷号: 157, 期号: 1, 页码: 37-54
Authors:  Gamba, Irene M.;  Gualdani, Maria Pia;  Zhang, Ping
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
Quantum hydrodynamic equations  Blow-up of smooth solutions  
Multi-symplectic Runge-Kutta methods for nonlinear dirac equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2006, 卷号: 211, 期号: 2, 页码: 448-472
Authors:  Hong, JL;  Li, C
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
multi-symplectic Runge-Kutta methods  conservation laws  nonlinear dirac equations  
Semiclassical limit of the Gross-Pitaevskii equation in an exterior domain 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2006, 卷号: 179, 期号: 1, 页码: 79-107
Authors:  Lin, FG;  Zhang, P
Favorite  |  View/Download:123/0  |  Submit date:2018/07/30
Wigner measure and the semiclassical limit of Schrodinger-Poisson equations 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2003, 卷号: 34, 期号: 3, 页码: 700-718
Authors:  Zhang, P
Favorite  |  View/Download:114/0  |  Submit date:2018/07/30
Schrodinger-Poisson  Euler-Poisson  Vlasov-Poisson  Wigner measure  Wigner transformation  pseudodifferential operator